# SDR IPXA2021011964625

- Difficulty date: December 17, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: AUB751712
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 NR 3 PYLON AFT FAIRING FWD ATTACH ANGLE HAS ELONGATED HOLE.  REMOVED AND REPLACED NR 3 PYLON FWD ATTACH ANGLE AT AFT FAIRING, IAW DWG AUB7517 AND SRM 54-01-42. (MINOR)
